Advanced Search

  Select All
Tomoyuki Suzuki, Keisuke Takasao, Noriaki Yamazaki
AIMS Mathematics, 2016, 1(3): 288-317. doi: 10.3934/Math.2016.3.288
Youshan Tao, J. Ignacio Tello
Robert P. Gilbert, Philippe Guyenne, Ying Liu
Ana I. Muñoz, José Ignacio Tello
Benedetto Bozzini, Deborah Lacitignola, Ivonne Sgura
Sandesh Athni Hiremath, Christina Surulescu, Somayeh Jamali, Samantha Ames, Joachim W. Deitmer, Holger M. Becker
Abstract     + HTML     + PDF(3468 KB)
Yang Li, Jia Li
Abstract     + HTML     + PDF(810 KB)
Pan Zeng, Linlong Mu, Yiming Zhang
Paulo Amorim, Bruno Telch, Luis M. Villada
Kai Zhang, Yunpeng Ji, Qiuwei Pan, Yumei Wei, Yong Ye, Hua Liu
AIMS Mathematics, 2020, 5(3): 2646-2670. doi: 10.3934/math.2020172
Paola F. Antonietti, Ilario Mazzieri, Laura Melas, Roberto Paolucci, Alfio Quarteroni, Chiara Smerzini, Marco Stupazzini
Abstract     + HTML     + PDF(11288 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals